# SDR AU960910

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: A227413
- Condition: Faulty
- Location: Eng,Fuel Dist Sy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP SUSPECT FAULTY - STRIP INSPECTION COULD  FIND NO FAULTS
